A study of stationary, axially symmetric space-time geometries satisfying modified double duality equations using the exterior calculus package XTR for REDUCE

1992-01-01
Citation Formats
T. Dereli and G. Üçoluk, “A study of stationary, axially symmetric space-time geometries satisfying modified double duality equations using the exterior calculus package XTR for REDUCE,” Journal of Computational Physics, vol. 99, no. 1, pp. 169–175, 1992, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/33253.